MathSciNet Relay Station
MathSciNet bibliographic data
MR784289 13C10 (18F25 19A13)
Rao, Ravi A. On projective $R_{f_1\cdots f_t}$-modules. Amer. J. Math. 107 (1985), no. 2, 387–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement